# SDR DHL2004809006

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Condition: Clogged
- Location: Cdp
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENG ROLLED BACK AT 0300Z; WINDMILL N2 = 12 PERCENT, N1 = 28 PERCENT, OIL PRESSURE = 3 PSI, OIL QTY = 16 QTS.  FOUND RT CDP SENSOR CLOGGED.  CLEARED BLOCKAGE, PERFORMED POWER RUN, OPS CHECKED SERVICEABLE.  TROUBLESHOT NR 4 ENG, ENG LOSES POWER OR FLAMES OUT.   PERFORMED INLET/EXHAUST VISUAL INSPECTION, CHECKED FLIGHT IDLE, CHECKED N1 ROTOR, SPECIFIC GRAVITY, CHIP DETECTORS, INSPECTED & REPLACED FUEL FILTER,  & INSPECTED ENG FUEL PUMP IMPELLER ROTATION.  NO DEFECTS.  FUEL FILTER P/N: CH0697101552N00 REMOVED & REPLACED.  LEAK CHECK REQUIRED FOR NR 4 ENG DUE TO FUEL FILTER REPLACED AND FUEL PUMP INSPECTION.  GROUND RAN NR 4 ENG.  FILTER AND FUEL PUMP LEAK CHECKED OK.
